AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Parabolic Anderson Problem and Intermittency
René A. Carmona and S. A. Molchanov

Memoirs of the American Mathematical Society
1994; 125 pp; softcover
Volume: 108
ISBN-10: 0-8218-2577-1
ISBN-13: 978-0-8218-2577-8
List Price: US$42
Individual Members: US$25.20
Institutional Members: US$33.60
Order Code: MEMO/108/518
[Add Item]

Request Permissions

This book is devoted to the analysis of the large time asymptotics of the solutions of the heat equation in a random time-dependent potential. The authors give complete results in the discrete case of the \(d\)-dimensional lattice when the potential is, at each site, a Brownian motion in time. The phenomenon of intermittency of the solutions is discussed.


Research mathematicians.

Table of Contents

  • Introduction
  • Existence and uniqueness problems
  • Moment Lyapunov exponents and intermittency
  • Almost sure Lyapunov exponents
  • Concluding remarks
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia